Harmonic maps and shift-invariant subspaces

Aleman, A, Pacheco, R and Wood, JC orcid.org/0000-0003-0024-4673 (2021) Harmonic maps and shift-invariant subspaces. Monatshefte für Mathematik, 194 (4). pp. 625-656. ISSN 0026-9255



Copyright, Publisher and Additional Information: © The Author(s), under exclusive licence to Springer-Verlag GmbH, AT part of Springer Nature 2021. This is an author produced version of an article published in Monatshefte für Mathematik. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Harmonic maps; Riemann surfaces; Shift-invariant subspaces
  • Accepted: 14 January 2021
  • Published (online): 29 January 2021
  • Published: April 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Feb 2021 13:37
Last Modified: 16 Jun 2022 08:52
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00605-021-01516-w

Share / Export